# SDR AALA201805219013

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 60,495 hours, 15,111 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Detached
- Location: Grnd Air Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

GROUND AIR SUPPLY ACCESS DOOR FOUND MISSING FROM AIRCRAFT, BROKEN OFF AT HINGES. INSTALLED NEW DOOR PER AMM 52-49-04.  AIRCRAFT WAS GROUNDED.
